MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number EL31915
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year are known, no device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.
 
Event or Problem Description
It was reported that the complaint is about a detached needle.After the dose had been delivered, as the nurse went to remove the syringe/needle from the patient, the syringe was removed but the needle remained in the patient.There was then a needle stick injury to a member of staff when trying to remove the needle from the patient¿s injection site.There was patient involvement.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO W/SYRINGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km
parque industrial monterrey
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
10 bowman drive
keene, NH 03431
2247062300
MDR Report Key23921472
Report Number1217052-2025-00116
Device Sequence Number9152450
Product Code FMI
UDI-Device Identifier00351688072545
UDI-Public(01)00351688072545(17)291016(10)6064770
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberEL31915
Device Lot Number6064770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown